# SDR REXA97024

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366PX
- Make and model: Saab 340B
- Aircraft serial: 340B267
- System (JASC): 3425 · Integrated Flight System
- Part: Connector
- Condition: Loose
- Location: Right Cockpit
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE IN COCKPIT WHILE ON GROUND, WITH L/R AVIONICS SWITCHES ON.  RT EFI TUBES WERE BLACK.  FOUND RIGHT DISPLAY CONTROL PANEL ELECTRICAL CONNECTOR LOOSE.  TIGHTENED LOOSE CONNECTOR.  OPS CHECK GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
